Research ArticleOpen accessIn the abstractConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
16 articles for “E-convex Function”
Set a search alertResearch ArticleOpen accessIn the abstractWhy is it so Difficult to Attract FDI to the MENA Countries?Partha Gangopadhyay, Mohamed ElafifAmerican Journal of Applied Sciences, Vol. 13, Issue 9 · 16 Sep 2016 · 7,469 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Properties of Local Sampling on ManifoldYury Aleksandrovich YanovichJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 26 Aug 2016 · 7,698 accessesView PDFCite
Research ArticleOpen accessIn the abstractEconomic Order Quantity with Linearly Time Dependent Demand Rate and ShortagesR. P. Tripathi, D. Singh, Tushita MishraJournal of Mathematics and Statistics, Vol. 11, Issue 1 · 26 Jun 2015 · 7,006 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained OptimizationAbbas Y. AL-Bayati, A.J. Salim, Khalel K. AbboAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 8,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Cesáro means for Fox-Wright functionsMaslina Darus, Rabha W. IbrahimJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 6,906 accessesView PDFCite